Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS Northern Indiana

July 2, 20114 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 2, 2011, 6:23 PM EDT for 4 counties in Indiana. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2011, 6:23 PM EDT (22:23 UTC)
Expired
Jul 2, 2011, 7:15 PM EDT
In force
52 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Elkhart County, IN, Kosciusko County, IN, Noble County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 4 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 6:40 PM EDTTSTM WND DMG2 Nne Oswego, INHEALTHY 12 TO 18 INCH DIAMETER TREE DOWN AT INTERSECTION OF CR 400 E AND 750 N.
Jul 2, 6:51 PM EDTTSTM WND DMG1 Ene Milford, INLARGE FARM FIELD IRRIGATION SYSTEM TWISTED AND OVERTURNED.
Jul 2, 6:56 PM EDTHAIL 0.25Etna Green, IN
Jul 2, 6:57 PM EDTTSTM WND GST 572 N North Webster, INMEASURED AT NATIONAL WEATHER SERVICE OFFICE.
Jul 2, 7:01 PM EDTHAIL 0.5Warsaw, IN1 MILE SOUTH OF THE COURTHOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 2:24 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3122 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WUUS53 KIWX 022223
SVRIWX
INC039-085-113-183-022315-
/O.NEW.KIWX.SV.W.0134.110702T2223Z-110702T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WHITLEY COUNTY IN NORTHEAST INDIANA...
  NORTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
  WESTERN NOBLE COUNTY IN NORTHEAST INDIANA...
  SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 715 PM EDT

* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEW PARIS TO 5 MILES WEST OF MILFORD TO 15 MILES
  WEST OF WARSAW...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  MILLERSBURG AND MILFORD...
  SYRACUSE...
  WARSAW AND LIGONIER...
  NORTH WEBSTER...

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE ETNA
GREEN...HOFFMAN LAKE...ATWOOD...CLUNETTE...DEWART LAKE...OAKWOOD
PARK...LEESBURG...LAKE WAWASEE...OSWEGO...MONOQUET...LITTLE CHAPMAN
LAKE AND BIG CHAPMAN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO AND DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF SEVERE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF ON OR NEAR LAKE WAWASEE OR LAKE TIPPECANOE...GET OUT OF THE WATER 
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN 
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO 
SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4153 8534 4131 8554 4123 8566 4124 8607
      4130 8606 4129 8596 4144 8589 4153 8583
TIME...MOT...LOC 2222Z 275DEG 30KT 4152 8578 4141 8594
          4131 8610
WIND...HAIL 60MPH <.50IN

$$


JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:17 PM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Jul 2, 2:17 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 PM EDT SAT JUL 2 2011

.SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT

MAIN CONCERN CONTINUES TO BE POTENTIAL FOR ISO/SCT STRONG/SEVERE
CONVECTION THIS AFTN AND EVE AS A SFC TROUGH PIVOTS THROUGH THE FA
IN RESPONSE TO SUBTLE HEIGHT FALLS ACROSS THE GREAT LAKES AS RIDGE
FLATTENS. THIS WEAK SFC TROUGH...JUST NW OF THE FA AS OF 18Z...WILL
LIKELY WORK INTO NORTHWEST INDIANA AND SW LOWER MI 19-21Z AND SEWD
FROM THERE 21-03Z. ALSO OF NOTE IS A LAKE BREEZE NOW SITUATED JUST
NW OF SBN. THESE FEATURES SHOULD BE ENOUGH TO OVERCOME A WEAK CAP IN
THE 900-800 HPA LAYER...SUPPORTING AT LEAST ISO/SCT CONVECTION LATER
THIS AFTN AND EARLY THIS EVENING. RELATIVELY STEEP LAPSE
RATES...MOISTURE POOLING ALONG/AHEAD OF THE BOUNDARY / SFC THETA-E
360K AND SFC DEWPOINTS 74-76F...AND ABUNDANT SUNSHINE TODAY HAS
SUPPORTED EXTREME INSTABILITY WITH SBCAPE VALUES NOW BTW 5000-6000
J/KG. THIS EXTREME INSTABILITY GIVES CREDENCE TO SPC SLIGHT RISK
THIS AFTN EVEN WITHOUT ANY APPRECIABLE MID LVL FLOW/DEEP LAYER
SHEAR. H8-H6 MID LEVEL DRY LAYER COMBINED WITH A WELL-MIXED DRY
ADIABATIC BOUNDARY LAYER WILL FAVOR DOWNDRAFT MODULATED CONVECTION
CAPABLE OF PRODUCING DAMAGING WINDS. ALSO...PLENTIFUL CAPE THROUGH
THE HAIL GROWTH ZONE FAVOR AN ISO LARGE HAIL THREAT ESPECIALLY AT
INITIATION WITH EL'S NEAR 50 KFT. USED A HRRR/SPC 4 KM FOR TIMING OF
SCT CONVECTION...WITH BEST CHANCES FOR SCT CONVECTION BTW
19-22Z IN NW AND 22-02Z IN THE SE.

NEGATIVE THETA-E ADVECTION IN THE WAKE OF THE AFOREMENTIONED SFC
BOUNDARY WILL ALLOW FOR A DRY/COOLER/AND LESS HUMID SUNDAY AS WEAK
NORTHERLY FLOW PREVAILS ON THE EASTERN FLANK OF ANY APPROACHING LOW
LEVEL ANTICYCLONE. SHORTWAVE TROUGH...NOW INVOF WY/MT/ID PER AFTN
WATER VAPOR...WILL PROGRESS QUICKLY EWD IN WESTERLIES UNDER A
DEVELOPING HUDSON BAY UPPER LOW. THE BULK OF 12Z GUIDANCE TRACKS
THIS FEATURE THROUGH THE REGION SUNDAY NIGHT. EXPECT ONLY AN
INCREASE IN MID/UPPER LVL CLOUDINESS WITH THIS FEATURE LOCALLY GIVEN
LOW LVL RIDGING IN PLACE AND BOUNDARY/INSTABILITY LOCKED UP OFF TO
THE SOUTHWEST.

&&

.LONG TERM...

MONDAY THROUGH SATURDAY

DOMINATE UPPER LEVEL RIDGE WILL SHIFT WEST OVER THE ROCKIES WITH
ACTIVE NW FLOW CONTINUING OVER THE NORTHERN TIER. MAIN FRONTAL
BOUNDARY WILL SETTLE SOUTH OF THE AREA WITH WEAK...BUT CONVECTIVELY
MODIFIED IMPULSES EJECTING ESE OUT OF THE HIGH PLAINS AND FOLLOWING
THIS BOUNDARY SOUTH. STRONGEST IMPULSE WILL ADVECT THROUGH THE FLOW
ON TUE-WED...WITH A LL THETA-E SURGE EXPECTED AHEAD...SUPPORTING
WARM FRONTAL PRECIP...FOLLOWED BY SFC COLD FRONT PRECIP CHANCES.
OTHERWISE...GROWING MODEL CONSENSUS TOWARD A STRONGER HUDSON BAY
NEGATIVE HEIGHT ANOMALY DAYS 5-7. THIS WOULD SUGGEST COOLER AND
DRIER WEATHER AS THE BULK OF DEEP MOISTURE IS SHUNTED SW OF THE
REGION...WITH COOLER/DRY NORTHERLY FLOW DOMINATING THROUGH THE
PERIOD. THIS CERTAINLY IS A STRONG TREND IN ECMWF/GEM/GFS
PROGS...ALTHOUGH UNCERTAINTY STILL VERY MUCH LOOMS PER THE DETAILS
OF NE PAC FLOW AND ASSOCIATED SUBTLE SHORTWAVE IMPULSES. PREFERENCE
IS TOWARD A CONSENSUS SOLUTION WHICH KEEP TEMPS AROUND CLIMO...WITH
COOLEST CONDITIONS OVER ZONES CLOSEST TO LK MI. THIS ALSO INCLUDES A
DRY FORECAST DAYS 5-7 WITH PARTLY TO MOSTLY SUNNY SKIES.

MON-WED...NOT MUCH CHANGE IN THIS PERIOD. DID ADJUST POPS TUE NIGHT
PER A THETA-E ADV REGIME WITH STEEPENING MID LEVEL LAPSE RATES.
SHRA/TS ACTIVITY MAY ARRIVE SLIGHTLY EARLIER IN THE LATE TUE DAY
PERIOD. BUT GIVEN THE PERIOD AND LOW CONFIDENCE...HAVE LEFT THE TUE
DAYTIME PERIOD DRY. MOISTURE SURGE EXPECTED THROUGH WED AHEAD OF A
SFC TROUGH...WITH AMPLE LL FORCING AND MOISTURE CONTINUED TO BE
PROGGED IN THE PERIOD. GIVEN THE POTENTIAL FOR MCS TYPE
CONVECTION...WILL HANG ON TO LOWER POPS SPREAD OVER A LONGER PERIOD
UNTIL A BETTER HANDLE ON CONVECTIVE EVOLUTION AND TIMING CAN BE
ASCERTAINED. HAVE PREFERRED TEMPS SLIGHTLY ABOVE NORMAL...BUT MUCH
WARMER CONDITIONS ARE POSSIBLE ON WED IF SUBSTANTIAL INSOLATION IS
SEEN.

THUR-SAT...OPTED FOR A SOLUTION WITH SFC HIGH PRESSURE OVER THE
GREAT LAKES...WHICH FITS THE HEIGHT PATTERN OF LATE /STRONGER SE
CANADIAN NEG HEIGHT ANOMALY/. DRY CONDITIONS WILL REMAIN IN THE
FORECAST DATABASE WITH TEMPS RIGHT AROUND CLIMO NUMBERS /HIGHS
AROUND 80 AND LOWS IN THE LOW 60S TO UPPER 50S/.

&&

.AVIATION... / 18Z TAFS /

VFR CONDITIONS ARE MAINLY EXPECTED OUTSIDE OF ANY CONVECTION THIS
AFTN/EVE. SFC TROUGH WILL SETTLE INTO THE AREA THIS AFTERNOON AND
INTERACT WITH A VERY UNSTABLE AND WEAKLY CAPPED ENVIRONMENT. THE
RESULT SHOULD BE SCATTERED CONVECTION...BOTH ALONG THE MAIN SFC
TROUGH AND LAKE BREEZE ALREADY SHOWING UP JUST NORTH OF SBN.
CONVECTIVE INITIATION IS EXPECTED TO TAKE PLACE BTW 19-21Z AROUND
SBN...ORGANIZING AND MORPHING SEWD TOWARDS FWA BTW 21-01Z. LAKE
SHADOW MAY FORCE CONVECTION SOUTH OF SBN SO CONTINUED WITH A VFR
VCTS/CB MENTION FOR NOW. ADDED A MVFR TEMPO TSRA/3SM GROUP FROM
21-24Z AT FWA. AREAS OF VIS RESTRICTIONS POSSIBLE AROUND DAYBREAK
TOMORROW...BEST CHANCES AT FWA CLOSER TO SINKING BOUNDARY AND
MOIST BOUNDARY LAYER.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...JC
AVIATION...STEINWEDEL
Hazardous weather outlook, Jul 2, 4:58 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT SAT JUL 2 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
458 AM EDT SAT JUL 2 2011 /358 AM CDT SAT JUL 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND
EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...STRONG
TO ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY DAMAGING
WINDS AND HEAVY RAINFALL. IN ADDITION TO THE THREAT FOR
THUNDERSTORMS...AFTERNOON TEMPERATURES IN THE 90 TO 93 DEGREE
RANGE COMBINED WITH INCREASING HUMIDITY WILL ALLOW FOR HEAT
INDEX VALES TO REACH 95 TO 100 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH THE THUNDERSTORMS NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH LATE AFTERNOON WITH
THE POTENTIAL FOR WIND GUSTS TO 50 KNOTS IN ISOLATED SEVERE
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 2, 5:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             SOUTH BEND              41.68N  86.25W
07/02/2011  M0.50 INCH       ST. JOSEPH         IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101107

SC
Local storm report, Jul 2, 5:59 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             CASSOPOLIS              41.91N  86.01W
07/02/2011  M1.00 INCH       CASS               MI   LAW ENFORCEMENT

            TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER IWX1101108

BENTLEY
Local storm report, Jul 2, 6:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             CASSOPOLIS              41.91N  86.01W
07/02/2011  E1.00 INCH       CASS               MI   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM DIME SIZED TO QUARTER SIZED.

&&

EVENT NUMBER IWX1101109

NDM
Local storm report, Jul 2, 6:20 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     BREMEN                  41.45N  86.15W
07/02/2011  M46 MPH          MARSHALL           IN   MESONET

&&

EVENT NUMBER IWX1101110

BENTLEY
Local storm report, Jul 2, 6:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             1 S WHITE PIGEON        41.78N  85.64W
07/02/2011  M1.00 INCH       ST. JOSEPH         MI   AMATEUR RADIO

&&

EVENT NUMBER IWX1101111

SC
Local storm report, Jul 2, 6:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
623 PM EDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             4 NE NORTH JUDSON       41.26N  86.72W
07/02/2011  E0.50 INCH       STARKE             IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1101112

NDM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 4:48 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph57 min
Jul 2, 5:28 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke62 min
Jul 2, 5:36 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange54 min
Jul 2, 5:41 PM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke51 min
Jul 2, 5:55 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph65 min
Jul 2, 5:56 PM EDTAreal Flood AdvisoryIWXLaPorte, Marshall, Saint Joseph, Starke3 hr
Jul 2, 6:08 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange55 min
Jul 2, 6:15 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke60 min
Jul 2, 6:18 PM EDTAreal Flood AdvisoryIWXElkhart, LaGrange3 hr
Jul 2, 6:44 PM EDTTornado WarningIWXPulaski46 min
Jul 2, 6:46 PM EDTSevere Thunderstorm WarningIWXPulaski, White59 min
Jul 2, 6:53 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Kosciusko, Marshall, Miami, Pulaski and 2 more67 min
Jul 2, 7:00 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Noble, Whitley60 min
Jul 2, 7:35 PM EDTSevere Thunderstorm WarningIWXWhite40 min
Jul 2, 7:43 PM EDTSevere Thunderstorm WarningIWXPulaski, White47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.